MathSciNet Relay Station
MathSciNet bibliographic data
MR2092476 90C30 (90C55)
Xu, D. C.; Han, J. Y.; Chen, Z. W. Nonmonotone trust-region method for nonlinear programming with general constraints and simple bounds. J. Optim. Theory Appl. 122 (2004), no. 1, 185–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement